# SDR HYIA20120817002

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 24,554 hours
- Engine: Cont TSIO520VB
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED FLIGHT COMPARTMENT LIGHTS INOPERATIVE. SLIGHT ELECTRICAL ODOR NOTED WHEN SELECTED ON. ON MX INSPECTION, SYS WAS INSPECTED AND FOUND POST LIGHT CONNECTOR ABOVE CLOCK SHORTED AND SMOKING.  NO OTHER DEFECTS NOTED. R & R POST LIGHT CONNECTOR.  OPS CHECKS GOOD.
